# SDR ASAA2019051629392

- Difficulty date: May 16, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 41,962 hours, 12,717 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND LONG TIME FAULT 77-20861 THE BOTTOM LEFT EGT SIGNAL (T49553) IS OUT OF RANGE. DEFERRED PER T/C 78273000 ENGINE 1. GROUNDED - YES. #1 ENG INPUT MONITORING: S1 266.65, S2 257.70, S3 339.71, S4 224.83. S2, S3 DELTA OUT OF LIMITS. ACCOMPLISHED EGT SYSTEM INSPECTION REF AMM 77-22-01-200-801. J10 HARNESS FAILS RESISTANCE CHECK. CJ10 HARNESS AND LEFT T49.5 PROBES OK. ALSO CHECKED J9, CJ9 AND RIGHT T49.5 PROBES, ALL OK. REMOVED AND REPLACED J10 HARNESS REF AMM 73-21-06-400-802-F00. ACCOMPLISHED EEC TEST PER AMM 73-21-00 AND TEST 12 ACTUATORS TEST PER AMM 71-00-00-00.  OPS CK GOOD. ACCOMPLISHED IDENT/CONFIG REF AMM 73-21-00 AND EEC DISCRETES TEST, REF AMM 73-21-00. FINAL T49.5 SYSTEM TEMPS: S1-104.87, S2-97.13, S3-97.39, S4-108.73. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL. ACCOMPLISHED POWER ASSURANCE REF AMM 71-00-00-700-813-F00, CKS GOOD.
